# SDR CALA2015042800332

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 80,698 hours, 8,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 4892
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 4 EMER LIGHT DIM.  M33097 BATTERY CHARGER REPLACED & LAMP TESTED NORMAL IAW AMM 33-51-06 & AMM 33-51-00.
